# SDR 2016FA0000141

- Difficulty date: March 22, 2016
- Submitted: March 22, 2016
- Operation: General aviation
- Aircraft: N214ML
- Make and model: Beech B300
- Aircraft serial: FL475
- Aircraft time: 2,823 hours, 2,602 cycles
- Engine: Pwa PT6A60A
- Engine time: 2,823 hours, 2,602 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Angle
- Part number: 99430028430026
- Condition: Cracked
- Location: Seat Track
- Part time: 2,823 hours, 2,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 SEAT TRACK SUPPORT FORMERS, BULKHEADS CRACKED UNDERFLOOR AFT OF SPAR.
